Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the method of inversion in the two-dimensional theory of elasticity

Authors: E. Sternberg and R. A. Eubanks
Journal: Quart. Appl. Math. 8 (1951), 392-395
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/39485
MathSciNet review: 39485
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/39485
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society